RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 2  


Spaces of Functions of Fractional Smoothness on an Irregular Domain
O. V. Besov
163
On the Tau Function for the Schlesinger Equation of Isomonodromic Deformations
A. A. Bolibrukh
184
Random Linear Combinations of Functions from $L_1$
P. G. Grigor'ev
192
The Simplest Tauberian Theorem
A. F. Grishin
221
Structure of the Phase Portrait of an Endomorphism of the Plane at the Moment of Bifurcation of Its Diagonal Attractor
V. A. Dobrynskii
230
On the Nature of Buffering
Yu. S. Kolesov
238
On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases
K. I. Oskolkov
242
Speciality of Metabelian Mal"tsev Algebras
S. V. Pchelintsev
257
Convergence of Double Fourier Series after a Change of Variable
A. A. Sahakian
267
On Shifts along Trajectories
V. V. Filippov
278
Polynomial Wavelet-Type Expansions on the Sphere
A. Askari-Hemmat, M. A. Dehghan, M. A. Skopina
292
On a Problem of Leont'ev and Representing Systems of Exponentials
V. B. Sherstyukov
301

Brief Communications
Poincaré Rotation Numbers and the Riesz and Voronoi Means
V. V. Kozlov, T. V. Madsen
314
Completeness Theorems for Dirac-Type Operators with Boundary Conditions of General Form Depending on the Spectral Parameter
L. L. Oridoroga, S. Hassi
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019